View Full Version : Headaches...


mizunosport
09-09-06, 09:55 PM
Is there any way to deal with the headache side effect? I am on the instant release tablets so I've been taking 15mg at 8:30, 15mg at noon, 10mg at 4 and 5mg at 8:30 for a total 45 mg a day. I was diagnosed last month and started on the tablets a week a half ago. The first couple of days I had horrible dry mouth, but that seems to have gone away, but in it's place I know how have these headaches. I'm not even sure they are headaches, it's more like pressure? Anyone else experience this?

Veighen
09-09-06, 10:00 PM
Hey there, what med are you taking?

I am on Ritalin, and I do get the dry mouth, I am always so thirsty.

Plus, I can sleep forever at night, and always feel like I could use more sleep.

I noticed the last 2 days that I have been taking my Ritalin I have been getting a headache as it wears off. This is the first time I have ever had a headache.

I ordered myself some cappucino and the headache seemed to subside a little.

I dont really know if you are getting them because you are not use to it, or if that med isnt right for you. Usually, I think they ask you to wait it out a couple days if it isnt too, too bad, then if it doesnt go away to speak to your doctor about it.

I know if my headaches dont go away then I will be speaking to my psychiatrist about it.

mizunosport
09-09-06, 10:20 PM
Oh, I'm taking Adderall. It's more of an annoyance than pain. I've had migraines and those are painful. These are just, lingering, and it's toward the end of the dose. The pills only seem to last about 4 hours, but finding the right time to prevent too much of that "rebound" effect has been difficult. I also wondered if it was just my body adjusting. Last week I took Advil and the headache went away. I felt really on top of everything.

secularist
09-09-06, 11:37 PM
just started on Adderall myself and on occasion will get a minor headache (like I am in the middle of right now). it doesn't even affect me, but it's there. if I stay properly hydrated it seems to not happen as much.

EJom
09-10-06, 10:59 AM
Oh, I'm taking Adderall. It's more of an annoyance than pain. I've had migraines and those are painful. These are just, lingering, and it's toward the end of the dose. The pills only seem to last about 4 hours, but finding the right time to prevent too much of that "rebound" effect has been difficult. I also wondered if it was just my body adjusting. Last week I took Advil and the headache went away. I felt really on top of everything.I totally understand what you mean with the pressure thing. I just restarted taking Adderall and my starting dose is 20mg in the morning. This week I can really feel the dose beginning to wear off at around 12:30-1:00. Near the early afternoon I get a lot of pressure sensations especially in my sinuses. It's like comes and waves, and it feels like I am coming up from underwater. It's also close to the feeling when you have a sinus cold, and you can feel the pressure change as one of your nostrils unlcogs briefly, and the fluid moves to the other side.

I haven't read anything about it, but for me Adderall has a definate effect on the pressure in my head. I assume it has to do with the muscles in my face and head tightening up a bit throughout the day, and perhaps relaxing slightly as the meds wear off.

I will talk to my doc about it, but I am probably going to add 10mg, in the mid-day so that I don't go through the unpleasant feeling of Adderall wearing off so early in the day.


On a side note: it may effect me more because I have always had sinus issues. In fact, I have an appointment to have my sinuses X-rayed on Thursday. Have you had sinus related issues in the past, before Adderall? I am guessing that Adderall may exasporate these issues. I'll let you know what I find out.

mizunosport
09-10-06, 01:33 PM
EJom, that is EXACTLY what it feels like. Last year when I went to Hawaii we were going up on this mountain and I had an issue with my tooth because of the elevation. After a dentist appointment they thought that it might have been due to a sinus issue. However, at regular elevation I wasn't having any problems so I decided to forget about it... Maybe I'll try to get in a little sooner with my doctor and talk to him about this as a sinus thing, not so much a headache thing. Thanks a bunch!